# SDR CA090716006

- Difficulty date: July 13, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Boeing 737275C
- Aircraft time: 68,340 hours
- Engine: Pwa JT8D17
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Seal
- Condition: Leaking
- Location: Gearbox
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

(CAN) AFTER A CHANGE OF GEARBOX FOR ONE REMOVED SERVICEABLE FROM ANOTHER ENG, THE ENG STARTED LEAKING OIL IN FLIGHT, WHICH GAVE INDICATIONS OF OIL FLUXUATION.  ENG WAS SHUTDOWN AS A PRECAUTION.  SEAL WHEN REMOVED WAS FOUND FULL OF CARBON.  SEAL WAS REPLACED, ACFT RETURNED TO SERVICE.
